# SDR FDEA202108252093

- Difficulty date: August 25, 2021
- Submitted: September 16, 2021
- Operation: Air carrier
- Aircraft: N631FE
- Make and model: Doug MD-11F
- Aircraft serial: 48454
- Aircraft time: 106,889 hours, 21,670 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB39546
- Condition: Cracked
- Location: Rt Wing Le
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING Ï¿½ FIXED LEADING EDGE RIB DOUBLER AT STATION XOS 667 FOUND CRACK. CRACK RIB DOUBLER REMOVED AS PER SRM 51-31-01-0G AND FABRICATED DOUBLER PER   DOUGLAS DRAWING ARB3954 REVISION K. INSTALLED FABRICATED DOUBLER AT RIGHT WING   FIXED LEADING EDGE AT STATION XOS 667 AS PER SRM 51-33-01-0G. REPAIR CLASSIFIED AS   MAJOR PER GMM 6-2-100.
